Alert archive / Colorado / Winter Storm Watches in 2008
Winter Storm Watch 2, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm watch at Jan 8, 2008, 4:30 AM MST for 6 counties in Colorado. It took effect at Jan 9, 2008, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 8, 2008, 4:30 AM MST (11:30 UTC)
- In effect from
- Jan 9, 2008, 5:00 AM MST
- Expired
- Jan 8, 2008, 3:50 PM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 11.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPUB 081130 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 430 AM MST TUE JAN 8 2008 ...MORE SNOW HEADED FOR THE SOUTHWEST AND CENTRAL MOUNTAINS... .ANOTHER WINTER STORM SYSTEM IS FORECAST TO MOVE INTO THE GREAT BASIN REGION TUESDAY NIGHT AND THEN CONTINUE ACROSS THE ROCKIES THROUGH WEDNESDAY NIGHT. THE PROJECTED MOVEMENT OF THIS SYSTEM COULD BRING SIGNIFICANT SNOWFALL TO HIGHER ELEVATIONS ALONG AND WEST OF THE CONTINENTAL DIVIDE WEDNESDAY AND WEDNESDAY NIGHT. COZ058-060-066-068-081730- /O.NEW.KPUB.WS.A.0002.080109T1200Z-080110T0600Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 430 AM MST TUE JAN 8 2008 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. THIS WATCH IS FOR WESTERN MOSQUITO RANGE AND EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET...AND THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET. SNOW ACCUMULATIONS OF 8 TO 12 INCHES WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE HIGHER ELEVATIONS OF THE WESTERN MOSQUITO RANGE AND EASTERN SAWATCH MOUNTAINS...AS WELL AS THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS. A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. $$ MW
2 follow-up statements
000 WWUS45 KPUB 081703 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1003 AM MST TUE JAN 8 2008 ...MORE SNOW HEADED FOR THE SOUTHWEST AND CENTRAL MOUNTAINS... .ANOTHER WINTER STORM SYSTEM IS FORECAST TO MOVE INTO THE GREAT BASIN REGION TUESDAY NIGHT AND THEN CONTINUE ACROSS THE ROCKIES THROUGH WEDNESDAY NIGHT. THE PROJECTED MOVEMENT OF THIS SYSTEM COULD BRING SIGNIFICANT SNOWFALL TO HIGHER ELEVATIONS ALONG AND WEST OF THE CONTINENTAL DIVIDE WEDNESDAY AND WEDNESDAY NIGHT. COZ058-060-066-068-082315- /O.CON.KPUB.WS.A.0002.080109T1200Z-080110T0600Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 1003 AM MST TUE JAN 8 2008 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. THIS WATCH IS FOR THE WESTERN MOSQUITO RANGE AND EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET...AND THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET. SNOW ACCUMULATIONS OF 8 TO 12 INCHES WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE HIGHER ELEVATIONS OF THE WESTERN MOSQUITO RANGE AND EASTERN SAWATCH MOUNTAINS...AS WELL AS THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS. A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. $$ LW
000 WWUS45 KPUB 082250 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 350 PM MST TUE JAN 8 2008 ...MORE SNOW HEADED FOR THE SOUTHWEST AND CENTRAL COLORADO MOUNTAINS... .ANOTHER WINTER STORM SYSTEM WILL MOVE FROM THE GREAT BASIN REGION INTO COLORADO OVERNIGHT...AND THEN CONTINUE ACROSS THE ROCKIES THROUGH WEDNESDAY NIGHT. THE PROJECTED MOVEMENT OF THIS SYSTEM WILL BRING SIGNIFICANT SNOW TO HIGHER ELEVATIONS ALONG AND WEST OF THE CONTINENTAL DIVIDE WEDNESDAY AND WEDNESDAY NIGHT. COZ058-060-066-068-090500- /O.UPG.KPUB.WS.A.0002.080109T1200Z-080110T0600Z/ /O.NEW.KPUB.WS.W.0003.080109T1200Z-080110T0600Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 350 PM MST TUE JAN 8 2008 ...WINTER STORM WARNING IN EFFECT FROM 5 AM TO 11 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 5 AM TO 11 PM MST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. THIS WARNING IS FOR THE WESTERN MOSQUITO RANGE AND EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET...AND THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET. SNOW ACCUMULATIONS OF 6 TO 12 INCHES WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE HIGHER ELEVATIONS OF THE WESTERN MOSQUITO RANGE AND EASTERN SAWATCH MOUNTAINS...AS WELL AS THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS. STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. $$ LW
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Jan 8, 4:07 AM MST, 23 minutes earlier.
Area forecast discussion, Jan 8, 4:07 AM MST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 407 AM MST TUE JAN 8 2008 .SHORT TERM... (TODAY AND TONIGHT) ACCUMULATING SNOWFALL DONE ACROSS THE AREA EARLY THIS MORNING...AND MOST CLOUDS SHOULD BE EAST OF KS/CO BORDER BY SUNRISE. STILL SOME STRATUS CLINGING TO THE HIGHER PEAKS ALONG THE CONTINENTAL DIVIDE...WITH A FEW FLURRIES AROUND KLXV AS OF 10Z. SHOULD BE VERY QUIET WEATHERWISE TODAY...ESPECIALLY COMPARED TO THE LAST SEVERAL ACTIVE WEATHER DAYS. VERY WEAK DOWNSLOPE FLOW WILL BOOST MAX TEMPS TO NEAR OR SLIGHTLY ABOVE FREEZING OVER THE EASTERN MOUNTAINS AND PLAINS...THOUGH FRESH SNOW COVER WILL HOLD READINGS A LITTLE BELOW GUIDANCE NUMBERS. WILL HOLD ON TO A FEW -SHSN OVER THE CENTRAL MOUNTAINS THROUGH THE DAY...THOUGH THESE WILL BE FLURRIES AT BEST. MAIN CHANGE TO THE GRIDS WAS TO DECREASE CLOUD COVER AND NUDGE MAX TEMP SLIGHTLY DOWNWARD. FOR TONIGHT...NEXT UPPER TROUGH DIGS INTO THE GREAT BASIN...WITH MOISTURE INCREASING ALONG THE CONTINENTAL DIVIDE...ESPECIALLY AFTER MIDNIGHT. SHOULD SEE SNOW BREAK OUT TOWARD 06Z OVER THE HIGHER MOUNTAINS...WITH INCREASING COVERAGE AND INTENSITY TOWARD 12Z AS MOISTURE DEEPENS. FARTHER EAST...WEAK LEE TROUGH FORMS OVER THE PLAINS...WITH WEST WINDS KEEPING MIN TEMPS FROM CRATERING TOO MUCH OVER SNOW COVERED AREAS. WILL ALSO SEE INCREASING HIGH LEVEL CLOUDINESS OVER MUCH OF THE EAST AFTER MIDNIGHT...WHICH SHOULD HOLD TEMPS UP. CURRENT GRIDS LOOK FINE. .LONG TERM... (WEDNESDAY THROUGH MONDAY) LONG TERM CONCERNS INCLUDE SNOW AMOUNTS ACROSS THE SW AND CENTRAL MTS WED AND WED NIGHT ALONG WITH POPS AND TEMPS ACROSS THE AREA IN A GENERALLY UNSETTLED WEATHER PATTERN THROUGH THE PERIOD. WEDNESDAY-WEDNESDAY NIGHT...NEXT PAC NW SYSTEM DIGGING ACROSS THE GREAT BASIN LATE TUESDAY NIGHT MOVES ACROSS THE AREA IN TWO PIECES WITH A SHORT WAVE EJECTING ACROSS THE FOUR CORNERS REGION EARLY WED MORNING AND SOUTH CENTRAL AND SOUTHEAST COLORADO THROUGH THE AFTERNOON WITH MAIN TROUGH AND ASSOCIATED 130KT JET CORE MOVING ACROSS WESTERN COLORADO AND ACROSS SOUTH CENTRAL COLORADO BY 12Z THU. AVAILABLE MOISTURE WITH THIS SYSTEM IS NOT TOO IMPRESSIVE WITH OROGRAPHIC SNOW MODEL YIELDING GENERALLY HIGH END ADVISORY NUMBERS. HOWEVER...WITH STEEPENING LAPSE RATES ASSOCIATED WITH COLD CORE TROUGH...WILL GO AHEAD AND ISSUE A WINTER STORM WATCH FOR ZONES 58-60-66-68 STARTING AT 12Z WED THROUGH 06Z THU WITH BETWEEN 6 AND 12 INCHES POSSIBLE BY THURSDAY MORNING. HAVE KEPT CURRENT CHANCE TO SLIGHT CHANCE POPS ACROSS THE REST OF THE HIGHER TERRAIN AND HIGH MT VALLEYS WITH SLIGHT CHANCES ACROSS THE EASTERN PLAINS WITH POSSIBLE INTERACTION OF JET AND SECONDARY FRONTAL SURGE WEDNESDAY EVENING/NIGHT. LOOKS TO BREEZY TO WINDY WITH GUSTY WEST GAP FLOW WINDS ACROSS THE EASTERN MTS AND PLAINS EARLY WEDNESDAY BECOMING MORE OF A BORA WIND PATTERN WED NIGHT. THURSDAY-FRIDAY...MODERATE WESTERLY FLOW CONTINUES ACROSS THE REGION ON THURSDAY AHEAD OF NEXT TROUGH DIGGING ACROSS THE GREAT BASIN THURSDAY NIGHT. THIS SYSTEM PROGGED TO CONTINUE TO MOVE ACROSS THE ROCKIES THROUGH EARLY SATURDAY...THOUGH MODELS WAVERING ON HOW FAR SOUTH THE SYSTEM WILL GO WITH THE 06Z RUN OF THE GFS A TAD FURTHER SOUTH THE PREVIOUS RUNS ALLOWING FOR A MORE NORTH TO NORTHEAST SFC-H7 FLOW OWNING TO A BETTER CHANCE OF PRECIP ACROSS PORTIONS OF THE PLAINS FRIDAY AND FRIDAY. AT ANY RATE...HAVE NOT CHANGED CURRENT FORECAST MUCH THROUGH THE PERIOD...WITH CHANCES ACROSS THE HIGHER TERRAIN ALONG AND WEST OF THE DIVIDE...MAINLY SLIGHT POPS ACROSS THE REST HIGHER TERRAIN AND SLIGHT POPS ACROSS THE PLAINS ON FRIDAY. SATURDAY-MONDAY...NO CHANGES TO THE FORECAST THROUGH THIS PERIOD WITH A COLD NORTHERLY FLOW PATTERN THROUGH SUNDAY WITH SLOW WARMING INTO EARLY NEXT WEEK WITH BUILDING UPPER RIDGE ACROSS WESTERN COLORADO. -MW && .AVIATION...VFR CONDITIONS AT ALL AIRPORTS TODAY AND TONIGHT. WILL LIKELY SEE SOME LOWERING VFR CIGS AT KALS TONIGHT AS ALTO- CUMULUS DECK FORMS AND LOWERS TO BELOW 6K FEET AGL TOWARD 12Z WED. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY EVENING FOR COZ058-060-066-068. && 10/23
Hazardous weather outlook, Jan 7, 11:17 PM MST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1117 PM MST MON JAN 7 2008 COZ058>089-093>099-081400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1117 PM MST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SNOW WILL CONTINUE TO DIMINISH ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST COLORADO OVERNIGHT. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE GENERALLY ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR UNTIL 300 AM MST TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WEATHER SYSTEM WILL MOVE INTO WESTERN COLORADO LATE TUESDAY NIGHT...BRINGING LIGHT ACCUMULATING SNOWFALL TO THE HIGHER ELEVATIONS ALONG AND WEST OF THE CONTINENTAL DIVIDE. THIS SYSTEM WILL CONTINUE ACROSS THE STATE THROUGH LATE WEDNESDAY NIGHT...OWNING TO THE POSSIBILITY OF SIGNIFICANT SNOWFALL ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS THROUGH THURSDAY MORNING...WITH THE CHANCE OF LIGHT ACCUMULATING SNOW ACROSS THE REST OF THE HIGHER TERRAIN AND THE EASTERN PLAINS. ANOTHER WEATHER SYSTEM LOOKS TO MOVE ACROSS THE REGION FRIDAY THROUGH EARLY SATURDAY WITH YET ANOTHER SYSTEM POSSIBLE LATE SUNDAY. THESE NEXT SYSTEMS WILL ALLOW FOR THE CHANCE OF GENERALLY LIGHT SNOW ACROSS THE REGION...WITH THE BEST CHANCES OF ACCUMULATING SNOWFALL ACROSS THE CENTRAL MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST COLORADO UNTIL 300 AM MST TONIGHT.
In the hours before
Local storm report, Jan 7, 10:55 PM MST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1055 PM MST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM SNOW 5 NE COLORADO SPRINGS 38.88N 104.76W
01/07/2008 M3.0 INCH EL PASO CO PUBLIC
0935 PM SNOW 6 W PUEBLO WEST 38.33N 104.84W
01/07/2008 M3.2 INCH PUEBLO CO TRAINED SPOTTER
0931 PM SNOW 9 WSW FOUNTAIN 38.66N 104.87W
01/07/2008 M3.2 INCH EL PASO CO TRAINED SPOTTER
0925 PM SNOW 1 SW COLORADO SPRINGS 38.82N 104.84W
01/07/2008 M3.2 INCH EL PASO CO BROADCAST MEDIA
0906 PM SNOW 5 NNW AGUILAR 37.47N 104.70W
01/07/2008 M4.0 INCH HUERFANO CO TRAINED SPOTTER
0902 PM SNOW CUCHARA 37.38N 105.10W
01/07/2008 M6.0 INCH HUERFANO CO TRAINED SPOTTER
0858 PM SNOW 2 WSW PUEBLO WEST 38.34N 104.76W
01/07/2008 M3.0 INCH PUEBLO CO TRAINED SPOTTER
0835 PM SNOW N LA VETA 37.51N 105.01W
01/07/2008 M5.0 INCH HUERFANO CO TRAINED SPOTTER
0828 PM SNOW N MAYSVILLE 38.54N 106.22W
01/07/2008 M10.8 INCH CHAFFEE CO TRAINED SPOTTER
0828 PM SNOW N ROSITA 38.10N 105.33W
01/07/2008 M8.0 INCH CUSTER CO TRAINED SPOTTER
0823 PM SNOW BEULAH 38.08N 104.98W
01/07/2008 M7.5 INCH PUEBLO CO TRAINED SPOTTER
0820 PM SNOW 1 SSW RYE 37.91N 104.94W
01/07/2008 M7.7 INCH PUEBLO CO TRAINED SPOTTER
0806 PM SNOW 4 NNE FLORISSANT 39.00N 105.27W
01/07/2008 M5.5 INCH TELLER CO TRAINED SPOTTER
0708 PM SNOW 4 SSE AIR FORCE ACADEMY 38.92N 104.83W
01/07/2008 M1.5 INCH EL PASO CO TRAINED SPOTTER
0645 PM SNOW 6 W PUEBLO WEST 38.33N 104.84W
01/07/2008 M1.8 INCH PUEBLO CO NWS EMPLOYEE
0613 PM SNOW LA VETA 37.51N 105.01W
01/07/2008 M3.0 INCH HUERFANO CO TRAINED SPOTTER
0.20 WATER EQUIVALENT.
0607 PM SNOW 6 W WESTCLIFFE 38.13N 105.58W
01/07/2008 M4.0 INCH CUSTER CO TRAINED SPOTTER
0551 PM SNOW 3 NE FLORISSANT 38.99N 105.26W
01/07/2008 M2.0 INCH TELLER CO TRAINED SPOTTER
0545 PM SNOW COLORADO SPRINGS 38.83N 104.82W
01/07/2008 M1.0 INCH EL PASO CO BROADCAST MEDIA
0545 PM SNOW 1 N BUENA VISTA 38.83N 106.14W
01/07/2008 M14.0 INCH CHAFFEE CO TRAINED SPOTTER
1236 PM SNOW 5 W MAYSVILLE 38.53N 106.32W
01/07/2008 M28.0 INCH CHAFFEE CO TRAINED SPOTTER
0847 AM SNOW 1 N WOLF CREEK PASS 37.48N 106.79W
01/07/2008 M49.0 INCH MINERAL CO TRAINED SPOTTER
&&
METZELocal storm report, Jan 7, 10:56 PM MST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1056 PM MST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM SNOW 5 NE COLORADO SPRINGS 38.88N 104.76W
01/07/2008 M3.0 INCH EL PASO CO PUBLIC
0935 PM SNOW 6 W PUEBLO WEST 38.33N 104.84W
01/07/2008 M3.2 INCH PUEBLO CO TRAINED SPOTTER
0931 PM SNOW 9 WSW FOUNTAIN 38.66N 104.87W
01/07/2008 M3.2 INCH EL PASO CO TRAINED SPOTTER
0925 PM SNOW 1 SW COLORADO SPRINGS 38.82N 104.84W
01/07/2008 M3.2 INCH EL PASO CO BROADCAST MEDIA
0906 PM SNOW 5 NNW AGUILAR 37.47N 104.70W
01/07/2008 M4.0 INCH HUERFANO CO TRAINED SPOTTER
0902 PM SNOW CUCHARA 37.38N 105.10W
01/07/2008 M6.0 INCH HUERFANO CO TRAINED SPOTTER
0858 PM SNOW 2 WSW PUEBLO WEST 38.34N 104.76W
01/07/2008 M3.0 INCH PUEBLO CO TRAINED SPOTTER
0835 PM SNOW N LA VETA 37.51N 105.01W
01/07/2008 M5.0 INCH HUERFANO CO TRAINED SPOTTER
0828 PM SNOW N MAYSVILLE 38.54N 106.22W
01/07/2008 M10.8 INCH CHAFFEE CO TRAINED SPOTTER
0828 PM SNOW N ROSITA 38.10N 105.33W
01/07/2008 M8.0 INCH CUSTER CO TRAINED SPOTTER
0823 PM SNOW BEULAH 38.08N 104.98W
01/07/2008 M7.5 INCH PUEBLO CO TRAINED SPOTTER
0820 PM SNOW 1 SSW RYE 37.91N 104.94W
01/07/2008 M7.7 INCH PUEBLO CO TRAINED SPOTTER
0806 PM SNOW 4 NNE FLORISSANT 39.00N 105.27W
01/07/2008 M5.5 INCH TELLER CO TRAINED SPOTTER
0708 PM SNOW 4 SSE AIR FORCE ACADEMY 38.92N 104.83W
01/07/2008 M1.5 INCH EL PASO CO TRAINED SPOTTER
0645 PM SNOW 6 W PUEBLO WEST 38.33N 104.84W
01/07/2008 M1.8 INCH PUEBLO CO NWS EMPLOYEE
0613 PM SNOW LA VETA 37.51N 105.01W
01/07/2008 M3.0 INCH HUERFANO CO TRAINED SPOTTER
0.20 WATER EQUIVALENT.
0607 PM SNOW 6 W WESTCLIFFE 38.13N 105.58W
01/07/2008 M4.0 INCH CUSTER CO TRAINED SPOTTER
0551 PM SNOW 3 NE FLORISSANT 38.99N 105.26W
01/07/2008 M2.0 INCH TELLER CO TRAINED SPOTTER
0545 PM SNOW COLORADO SPRINGS 38.83N 104.82W
01/07/2008 M1.0 INCH EL PASO CO BROADCAST MEDIA
0545 PM SNOW 1 N BUENA VISTA 38.83N 106.14W
01/07/2008 M14.0 INCH CHAFFEE CO TRAINED SPOTTER
1236 PM SNOW 5 W MAYSVILLE 38.53N 106.32W
01/07/2008 M28.0 INCH CHAFFEE CO TRAINED SPOTTER
0847 AM SNOW 1 N WOLF CREEK PASS 37.48N 106.79W
01/07/2008 M49.0 INCH MINERAL CO TRAINED SPOTTER
&&
THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT
INCHES LOCATION ST COUNTY TIME
------ ----------------------- -- -------------- -------
49.00 1 N WOLF CREEK PASS CO MINERAL 0847 AM
28.00 5 W MAYSVILLE CO CHAFFEE 1236 PM
14.00 1 N BUENA VISTA CO CHAFFEE 0545 PM
10.80 N MAYSVILLE CO CHAFFEE 0828 PM
8.00 N ROSITA CO CUSTER 0828 PM
7.70 1 SSW RYE CO PUEBLO 0820 PM
7.50 BEULAH CO PUEBLO 0823 PM
6.00 CUCHARA CO HUERFANO 0902 PM
5.50 4 NNE FLORISSANT CO TELLER 0806 PM
5.00 N LA VETA CO HUERFANO 0835 PM
4.00 6 W WESTCLIFFE CO CUSTER 0607 PM
4.00 5 NNW AGUILAR CO HUERFANO 0906 PM
3.20 1 SW COLORADO SPRINGS CO EL PASO 0925 PM
3.20 9 WSW FOUNTAIN CO EL PASO 0931 PM
3.20 6 W PUEBLO WEST CO PUEBLO 0935 PM
3.00 LA VETA CO HUERFANO 0613 PM
0.20 WATER EQUIVALENT.
3.00 2 WSW PUEBLO WEST CO PUEBLO 0858 PM
3.00 5 NE COLORADO SPRINGS CO EL PASO 1005 PM
2.00 3 NE FLORISSANT CO TELLER 0551 PM
1.80 6 W PUEBLO WEST CO PUEBLO 0645 PM
1.50 4 SSE AIR FORCE ACADEMY CO EL PASO 0708 PM
1.00 COLORADO SPRINGS CO EL PASO 0545 PM
METZELocal storm report, Jan 7, 11:12 PM MST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1112 PM MST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM SNOW LA VETA 37.51N 105.01W
01/07/2008 M8.0 INCH HUERFANO CO TRAINED SPOTTER
&&
METZELocal storm report, Jan 7, 11:38 PM MST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1138 PM MST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM SNOW LA VETA 37.51N 105.01W
01/07/2008 M8.0 INCH HUERFANO CO TRAINED SPOTTER
1005 PM SNOW 5 NE COLORADO SPRINGS 38.88N 104.76W
01/07/2008 M3.0 INCH EL PASO CO PUBLIC
0935 PM SNOW 6 W PUEBLO WEST 38.33N 104.84W
01/07/2008 M3.2 INCH PUEBLO CO TRAINED SPOTTER
0931 PM SNOW 9 WSW FOUNTAIN 38.66N 104.87W
01/07/2008 M3.2 INCH EL PASO CO TRAINED SPOTTER
0925 PM SNOW 1 SW COLORADO SPRINGS 38.82N 104.84W
01/07/2008 M3.2 INCH EL PASO CO BROADCAST MEDIA
0906 PM SNOW 5 NNW AGUILAR 37.47N 104.70W
01/07/2008 M4.0 INCH HUERFANO CO TRAINED SPOTTER
0902 PM SNOW CUCHARA 37.38N 105.10W
01/07/2008 M6.0 INCH HUERFANO CO TRAINED SPOTTER
0858 PM SNOW 2 WSW PUEBLO WEST 38.34N 104.76W
01/07/2008 M3.0 INCH PUEBLO CO TRAINED SPOTTER
0835 PM SNOW N LA VETA 37.51N 105.01W
01/07/2008 M5.0 INCH HUERFANO CO TRAINED SPOTTER
0828 PM SNOW N MAYSVILLE 38.54N 106.22W
01/07/2008 M10.8 INCH CHAFFEE CO TRAINED SPOTTER
0828 PM SNOW N ROSITA 38.10N 105.33W
01/07/2008 M8.0 INCH CUSTER CO TRAINED SPOTTER
0823 PM SNOW BEULAH 38.08N 104.98W
01/07/2008 M7.5 INCH PUEBLO CO TRAINED SPOTTER
0820 PM SNOW 1 SSW RYE 37.91N 104.94W
01/07/2008 M7.7 INCH PUEBLO CO TRAINED SPOTTER
0806 PM SNOW 4 NNE FLORISSANT 39.00N 105.27W
01/07/2008 M5.5 INCH TELLER CO TRAINED SPOTTER
0708 PM SNOW 4 SSE AIR FORCE ACADEMY 38.92N 104.83W
01/07/2008 M1.5 INCH EL PASO CO TRAINED SPOTTER
0645 PM SNOW 6 W PUEBLO WEST 38.33N 104.84W
01/07/2008 M1.8 INCH PUEBLO CO NWS EMPLOYEE
0613 PM SNOW LA VETA 37.51N 105.01W
01/07/2008 M3.0 INCH HUERFANO CO TRAINED SPOTTER
0.20 WATER EQUIVALENT.
0607 PM SNOW 6 W WESTCLIFFE 38.13N 105.58W
01/07/2008 M4.0 INCH CUSTER CO TRAINED SPOTTER
0551 PM SNOW 3 NE FLORISSANT 38.99N 105.26W
01/07/2008 M2.0 INCH TELLER CO TRAINED SPOTTER
0545 PM SNOW COLORADO SPRINGS 38.83N 104.82W
01/07/2008 M1.0 INCH EL PASO CO BROADCAST MEDIA
0545 PM SNOW 1 N BUENA VISTA 38.83N 106.14W
01/07/2008 M14.0 INCH CHAFFEE CO TRAINED SPOTTER
1236 PM SNOW 5 W MAYSVILLE 38.53N 106.32W
01/07/2008 M28.0 INCH CHAFFEE CO TRAINED SPOTTER
0847 AM SNOW 1 N WOLF CREEK PASS 37.48N 106.79W
01/07/2008 M49.0 INCH MINERAL CO TRAINED SPOTTER
&&
METZELocal storm report, Jan 7, 11:39 PM MST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1139 PM MST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM SNOW LA VETA 37.51N 105.01W
01/07/2008 M8.0 INCH HUERFANO CO TRAINED SPOTTER
1005 PM SNOW 5 NE COLORADO SPRINGS 38.88N 104.76W
01/07/2008 M3.0 INCH EL PASO CO PUBLIC
0935 PM SNOW 6 W PUEBLO WEST 38.33N 104.84W
01/07/2008 M3.2 INCH PUEBLO CO TRAINED SPOTTER
0931 PM SNOW 9 WSW FOUNTAIN 38.66N 104.87W
01/07/2008 M3.2 INCH EL PASO CO TRAINED SPOTTER
0925 PM SNOW 1 SW COLORADO SPRINGS 38.82N 104.84W
01/07/2008 M3.2 INCH EL PASO CO BROADCAST MEDIA
0906 PM SNOW 5 NNW AGUILAR 37.47N 104.70W
01/07/2008 M4.0 INCH HUERFANO CO TRAINED SPOTTER
0902 PM SNOW CUCHARA 37.38N 105.10W
01/07/2008 M6.0 INCH HUERFANO CO TRAINED SPOTTER
0858 PM SNOW 2 WSW PUEBLO WEST 38.34N 104.76W
01/07/2008 M3.0 INCH PUEBLO CO TRAINED SPOTTER
0835 PM SNOW N LA VETA 37.51N 105.01W
01/07/2008 M5.0 INCH HUERFANO CO TRAINED SPOTTER
0828 PM SNOW N MAYSVILLE 38.54N 106.22W
01/07/2008 M10.8 INCH CHAFFEE CO TRAINED SPOTTER
0828 PM SNOW N ROSITA 38.10N 105.33W
01/07/2008 M8.0 INCH CUSTER CO TRAINED SPOTTER
0823 PM SNOW BEULAH 38.08N 104.98W
01/07/2008 M7.5 INCH PUEBLO CO TRAINED SPOTTER
0820 PM SNOW 1 SSW RYE 37.91N 104.94W
01/07/2008 M7.7 INCH PUEBLO CO TRAINED SPOTTER
0806 PM SNOW 4 NNE FLORISSANT 39.00N 105.27W
01/07/2008 M5.5 INCH TELLER CO TRAINED SPOTTER
0708 PM SNOW 4 SSE AIR FORCE ACADEMY 38.92N 104.83W
01/07/2008 M1.5 INCH EL PASO CO TRAINED SPOTTER
0645 PM SNOW 6 W PUEBLO WEST 38.33N 104.84W
01/07/2008 M1.8 INCH PUEBLO CO NWS EMPLOYEE
0613 PM SNOW LA VETA 37.51N 105.01W
01/07/2008 M3.0 INCH HUERFANO CO TRAINED SPOTTER
0.20 WATER EQUIVALENT.
0607 PM SNOW 6 W WESTCLIFFE 38.13N 105.58W
01/07/2008 M4.0 INCH CUSTER CO TRAINED SPOTTER
0551 PM SNOW 3 NE FLORISSANT 38.99N 105.26W
01/07/2008 M2.0 INCH TELLER CO TRAINED SPOTTER
0545 PM SNOW COLORADO SPRINGS 38.83N 104.82W
01/07/2008 M1.0 INCH EL PASO CO BROADCAST MEDIA
0545 PM SNOW 1 N BUENA VISTA 38.83N 106.14W
01/07/2008 M14.0 INCH CHAFFEE CO TRAINED SPOTTER
1236 PM SNOW 5 W MAYSVILLE 38.53N 106.32W
01/07/2008 M28.0 INCH CHAFFEE CO TRAINED SPOTTER
0847 AM SNOW 1 N WOLF CREEK PASS 37.48N 106.79W
01/07/2008 M49.0 INCH MINERAL CO TRAINED SPOTTER
&&
THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT
INCHES LOCATION ST COUNTY TIME
------ ----------------------- -- -------------- -------
49.00 1 N WOLF CREEK PASS CO MINERAL 0847 AM
28.00 5 W MAYSVILLE CO CHAFFEE 1236 PM
14.00 1 N BUENA VISTA CO CHAFFEE 0545 PM
10.80 N MAYSVILLE CO CHAFFEE 0828 PM
8.00 N ROSITA CO CUSTER 0828 PM
8.00 LA VETA CO HUERFANO 1111 PM
7.70 1 SSW RYE CO PUEBLO 0820 PM
7.50 BEULAH CO PUEBLO 0823 PM
6.00 CUCHARA CO HUERFANO 0902 PM
5.50 4 NNE FLORISSANT CO TELLER 0806 PM
5.00 N LA VETA CO HUERFANO 0835 PM
4.00 6 W WESTCLIFFE CO CUSTER 0607 PM
4.00 5 NNW AGUILAR CO HUERFANO 0906 PM
3.20 1 SW COLORADO SPRINGS CO EL PASO 0925 PM
3.20 9 WSW FOUNTAIN CO EL PASO 0931 PM
3.20 6 W PUEBLO WEST CO PUEBLO 0935 PM
3.00 LA VETA CO HUERFANO 0613 PM
0.20 WATER EQUIVALENT.
3.00 2 WSW PUEBLO WEST CO PUEBLO 0858 PM
3.00 5 NE COLORADO SPRINGS CO EL PASO 1005 PM
2.00 3 NE FLORISSANT CO TELLER 0551 PM
1.80 6 W PUEBLO WEST CO PUEBLO 0645 PM
1.50 4 SSE AIR FORCE ACADEMY CO EL PASO 0708 PM
1.00 COLORADO SPRINGS CO EL PASO 0545 PM
METZEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 5:51 PM MST | Winter Storm Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 5 hr |
| Jan 8, 3:50 PM MST | Winter Storm Warning | PUB | Chaffee, Conejos, Lake, Mineral, Rio Grande, Saguache | 31 hr |
Nearby
Winter Storm Watches in Colorado, 2008Every winter storm watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.